just went off meds due to fatigue side effect
Sep 30, 2006
Stopped taking trizivir & sustiva a week ago due to overwhelming fatigue. I feel much better each day but I still need to find a new regimen. Please help. Depression is an issue for me so I need to find something that I will be able to tolerate without being suicidal. Thanks for any inpu, Rico
Response from Dr. Pierone
The overwhelming fatigue from this regimen was probably related to the AZT, but sometimes Sustiva or Ziagen (in Trizivir) may contribute to fatigue as well. One alternative which is often more tolerable is Viramune and Truvada. If this does not work out, many consider Reyataz to be the best tolerated protease inhibitor. Hence, a regimen of Norvir, Reyataz, and Truvada may be another option. Discuss these issues with your clinician and see what is available. Best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Painful Urination A Symptom Of HIV?
- Probability Of Getting AIDS From Sex With A Prostitute
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.